Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 29, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 7, 2010, 3:46 PM CDT for Clinton County, Fayette County, Marion County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2010, 3:46 PM CDT (20:46 UTC)
- Expired
- Apr 7, 2010, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Fayette County, IL, Marion County, IL
The radar
The Evansville,IN radar (KVWX), 117 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 1:24 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -155 m²/s²
- 0-3 km storm-relative helicity
- -192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS53 KLSX 072046
SVRLSX
ILC027-051-121-072130-
/O.NEW.KLSX.SV.W.0029.100407T2046Z-100407T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT WED APR 7 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 430 PM CDT
* AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PATOKA TO 7 MILES SOUTHWEST OF SHATTUC...AND MOVING NORTHEAST
AT 35 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
* LOCATIONS IMPACTED INCLUDE...
SALEM...FAIRMAN...CENTRAL CITY...SANDOVAL...ODIN...KINMUNDY...
FARINA...OMEGA...STEPHEN FORBES STATE PARK...JUNCTION CITY...ST.
PAUL...SELMAVILLE...ST. PETER...TONTI...ALMA...BRUBAKER AND LA
CLEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI.
LAT...LON 3860 8887 3850 8923 3851 8931 3878 8913
3892 8882 3891 8870 3872 8870
TIME...MOT...LOC 2046Z 238DEG 32KT 3874 8906 3855 8923
WIND...HAIL 60MPH 0.88IN
$$
TILLY2 follow-up statements
393
WWUS53 KLSX 072106
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT WED APR 7 2010
ILC027-072116-
/O.CAN.KLSX.SV.W.0029.000000T0000Z-100407T2130Z/
CLINTON IL-
406 PM CDT WED APR 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLINTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3860 8887 3852 8915 3878 8913 3892 8882
3891 8870 3872 8870
TIME...MOT...LOC 2106Z 242DEG 43KT 3883 8880 3864 8897
$$
ILC051-121-072130-
/O.CON.KLSX.SV.W.0029.000000T0000Z-100407T2130Z/
MARION IL-FAYETTE IL-
406 PM CDT WED APR 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FAYETTE AND MARION COUNTIES UNTIL 430 PM CDT...
AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM KINMUNDY TO ODIN...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
FARINA...OMEGA...STEPHEN FORBES STATE PARK...BRUBAKER AND LA CLEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3860 8887 3852 8915 3878 8913 3892 8882
3891 8870 3872 8870
TIME...MOT...LOC 2106Z 242DEG 43KT 3883 8880 3864 8897
WIND...HAIL 60MPH 0.88IN
$$
TILLY534
WWUS53 KLSX 072128
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT WED APR 7 2010
ILC051-121-072138-
/O.EXP.KLSX.SV.W.0029.000000T0000Z-100407T2130Z/
MARION IL-FAYETTE IL-
428 PM CDT WED APR 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
MARION COUNTIES WILL BE ALLOWED TO EXPIRE AT 430 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 700 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3860 8887 3852 8915 3878 8913 3892 8882
3891 8870 3872 8870
TIME...MOT...LOC 2128Z 242DEG 39KT 3892 8857 3873 8874
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:47 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 7, 12:47 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1247 PM CDT WED APR 7 2010 .UPDATE... /1226 PM CDT WED APR 7 2010/ LINE OF TSRA IS DEVELOPING IN THE MOISTURE CONVERGENCE ALONG THE COLD FRONT ROUGHLY ALONG A LINE FROM SPI-STL-UNO. SBCAPES HAVE INCREASED AOA 1000 J/KG AHEAD OF THE LINE...SO EXPECT LINE TO FILL INTO AND CORES TO BECOME INTENSE EARLY THIS AFTERNOON. DEEP LAYER SHEAR IS 60KTS WHICH CERTAINLY MEANS THAT A FEW SVR STORMS CONTINUE TO BE POSSIBLE UNTIL THE FRONT EXITS THE CWA AROUND 21Z. BRITT && .DISCUSSION... /416 AM CDT WED APR 7 2010/ -SHRA/TSRA WAS ONGOING ACROSS THE CWA THIS MORNING AHEAD OF AN APPROACHING CDFNT AND ALONG AN OUTFLOW BDRY FM AN EARLIER BATCH OF CONVECTION. FROPA WILL BE AROUND 6-12 HRS LATER THAN PREVIOUSLY THOUGHT AND THIS TIMING DIFFERENCE WILL AFFECT THE AREA IN TWO IMPORTANT WAYS. FIRST...THE DAILY HIGH TEMPERATURE WILL LIKELY OCCUR IN THE MORNING OR EARLY AFTERNOON IN MANY LOCATIONS BECAUSE TEMPERATURES WILL START FALLING AFTER FROPA. SECOND...THE SLOWER TIMING MEANS THAT THE FRONT WILL BE DRAPED ACROSS THE CWA DURING PEAK HEATING AND WILL SERVE AS A FOCUS FOR REDEVELOPING -SHRA/TSRA IN THE AFTN AND EARLY EVENING ACROSS THE SOUTHEASTERN HALF OF THE CWA. THERE MAY BE ANOTHER BATCH OF SHOWERS OVERNIGHT ASSOCIATED WITH PASSAGE OF THE UPPER LVL LOW BUT INCREASING ISENTROPIC DOWNGLIDE WILL DISSIPATE ANY LINGERING SHOWERS BY TOMORROW MORNING. COMPARED TO RECENT HIGHS IN THE 80S...IT WILL FEEL MUCH COLDER OVER THE NEXT FEW DAYS AND NIGHTS. TEMPERATURES WILL BEGIN WARMING ON FRI WITH INCREASING H85 TEMPERATURES AND WINDS TURNING SWLY AROUND THE BACK SIDE OF A SFC HIGH. NO CHANGES PAST 12Z SUN. KANOFSKY && .AVIATION... /1226 PM CDT WED APR 7 2010/ LINE OF TSRA DEVELOPING OVER ERN MO WILL MOVE EAST OF KSTL/KSUS BY 19Z. BAND OF MVFR CLOUDS WILL MOVE ACROSS THE AREA BEHIND THE FRONT WILL AFFECT KCOU/KSUS/KSTL EARLY THIS AFTN BEFORE MOVING EASTWARD. LOWER CIGS IN THE 600-1200FT RANGE OVER NRN MM/SRN IL WILL AFFECT KUIN THE REST OF THE AFTERNOON INTO TONIGHT. THIS SAME AREA OF LOW CIGS WILL WORK SWD INTO CNTRL AND E CNTRL MO THIS EVENING. WLY WINDS WILL BECOME NLY AT KUIN THIS AFTN...BUT REMAINDER OF TAF SITES SHOULD REMAIN WLY. CIGS WILL BEGIN TO IMPROVE ON THURSDAY MORNING. SPECIFICS FOR KSTL...LINE OF TSRA WILL MOVE ACROSS KSTL EARLY IN THE PERIOD AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA AROUND 19Z. THEREAFTER...CIGS IN THE 1500-2500FT RANGE WILL MOVE ACROSS THE AREA BEFORE SKIES SCT OUT BY MID AFTERNOON. CIGS WILL LOWER AGAIN TONIGHT AS AREA OF CLOUDS OVER NRN MO/SRN IA MOVES SLOWLY SWD INTO THE AREA. CIGS WILL IMPROVE ON THURSDAY MORNING BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 7, 1:44 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 144 PM CDT WED APR 7 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 144 PM CDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS WILL MOVE EAST ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL ILLINOIS AS WELL SOUTHEAST MISSOURI THE REST OF THE AFTERNOON. SOME OF THESE STORMS MAY PRODUCE LARGE HAIL... DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON OVER PARTS OF ILLINOIS AND SOUTHEAST MISSOURI. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Apr 7, 2:47 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL MODOC 38.05N 90.04W
04/07/2010 E0.70 INCH RANDOLPH IL TRAINED SPOTTER
&&
MILLERSpecial weather statement, Apr 7, 2:54 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 254 PM CDT WED APR 7 2010 ILZ079-MOZ075-072030- RANDOLPH IL-STE. GENEVIEVE MO- 254 PM CDT WED APR 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STE. GENEVIEVE AND RANDOLPH COUNTIES UNTIL 330 PM CDT... AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ST. MARY...OR 10 MILES SOUTH OF STE. GENEVIEVE...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHESTER... SPARTA... ST. MARY... BREMEN... STEELEVILLE... PERCY... COULTERVILLE... KASKASKIA... ELLIS GROVE... NEW PALESTINE... WELGE... BLAIR... EDEN... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. GLASS
Local storm report, Apr 7, 2:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST 3 SE VANDALIA 38.95N 89.06W
04/07/2010 E50 MPH FAYETTE IL TRAINED SPOTTER
NEAR BLUFF CITY
&&
MILLERLocal storm report, Apr 7, 3:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 2 ENE CHESTER 37.93N 89.79W
04/07/2010 E1.00 INCH RANDOLPH IL TRAINED SPOTTER
MOST WERE NICKEL SIZE
&&
MILLERSpecial weather statement, Apr 7, 3:28 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 328 PM CDT WED APR 7 2010 ILZ069-070-074-072100- CLINTON IL-MARION IL-WASHINGTON IL- 328 PM CDT WED APR 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION...EASTERN CLINTON AND NORTHERN WASHINGTON COUNTIES UNTIL 400 PM CDT... AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS NEAR OKAWVILLE AND CARLYLE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CENTRALIA... WAMAC... SHATTUC... BOULDER... CENTRAL CITY... SANDOVAL... FAIRMAN... ODIN... PATOKA... FERRIN... KEYESPORT... JUNCTION CITY... VERNON... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Special weather statement, Apr 7, 3:35 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 335 PM CDT WED APR 7 2010 MOZ085-072045- MADISON MO- 335 PM CDT WED APR 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON COUNTY UNTIL 345 PM CDT... AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARQUAND...OR 12 MILES SOUTHEAST OF FREDERICKTOWN...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN MADISON COUNTY. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 10:17 PM CDT | River Flood Warning | LSX | Adams | 7 days |
| Apr 7, 2:11 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Madison, Montgomery | 34 min |
| Apr 7, 2:41 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 34 min |
| Apr 7, 3:11 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 34 min |
| Apr 7, 4:46 PM CDT | Flash Flood Warning | LSX | Clinton, Fayette, Marion | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.